MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE

Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE
Catalog Number MDS88200D
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hydraulic pump on the lift does not work at all.
 
Additional Manufacturer Narrative
The customer stated the hydraulic pump on the lift does not work at all; no fall or injury occurred.Troubleshooting was requested, and per outlook, customer stated that they resolved the issue and requested to close the claim.The reported problem was not confirmed; the customer stated, "unit is working correctly." the updated cause code is dc:traced to user, knowledge, and the concern was not identified as a quality issue; no additional action(s) will be taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50843050
Report Number1417592-2026-46668
Device Sequence Number21417195
Product Code FSA
UDI-Device Identifier40080196764250
UDI-Public40080196764250
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown